MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE VERSACORE GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE VERSACORE GUIDE WIRE
Catalog Number 1012068-08
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.The other additional hi-torque versacore guide wire referenced in b5 is being filed under a separate medwatch report number.Na.
 
Event or Problem Description
It was reported that two hi-torque versacore guide wires were found in a package left on a table.On the package, it was written that the guide wires had a fracture on each wire.There were no reported adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.A visual inspection was performed on the returned guide wire, and the reported separation was unable to be confirmed.There no visible separation or breaks on the guide wire.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the review of similar incident(s) there is no indication of a lot specific product quality issue.The investigation was unable to determine a conclusive cause for the reported separation.Guide wire separations may occur when the wire is subjected to tensile or torsional loads beyond its design limits causing the guide wire to detach.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
HI-TORQUE VERSACORE GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8842554
Report Number2024168-2019-10448
Device Sequence Number259753
Product Code DQX
UDI-Device Identifier08717648124228
UDI-Public08717648124228
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number1012068-08
Device Lot Number8090661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2019
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1